# SDR AALA202306065126

- Difficulty date: June 2, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 50,281 hours, 25,023 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Cids
- Part number: Z010H000521A
- Part serial: 010H00003947
- Condition: False Activation
- Location: Zone 100 - Fuse
- Part time: 60,075 hours, 32,890 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT MOMENTARY LAVATORY SMOKE ALARM RIGHT REAR. MAINTENANCE REPLACED #2 CIDS DIRECTOR PER AMM 23-73-34.
